# SDR DALA2020033002071

- Difficulty date: March 26, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 62,219 hours, 20,164 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 AWR: AD: LOOSE FASTENERS NBR 11,12,13,15,16 AND 17 OF LH DRAG FITTING REF AMDS. CORRECTIVE ACTION: SUMMARY OF NRC 00428: TEMPORARY REPAIR FOR LOOSE FASTENERS NBR 11, 12, 13, 15, 16, AND 17 AT LHS UPPER SKIN & DRAG FITTINGS WAS PERFORMED PER ETI-57-20-052 REV. 4 AND ER/A 586129-14AD REV. ORG. SECTION I. (1540055)
